Regular mappings of groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 25-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1971_12_1_a3,
author = {Kepka, Tom\'a\v{s}},
title = {Regular mappings of groupoids},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {25--37},
year = {1971},
volume = {12},
number = {1},
zbl = {0254.20053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a3/}
}
Kepka, Tomáš. Regular mappings of groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 12 (1971) no. 1, pp. 25-37. http://geodesic.mathdoc.fr/item/AUCMP_1971_12_1_a3/